Research Repository

Some Grüss-type results via Pompeiu’s-like inequalities

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) Some Grüss-type results via Pompeiu’s-like inequalities. Arabian Journal of Mathematics, 4 (3). 159 - 170. ISSN 2193-5343

[img] Text
art%3A10.1007%2Fs40065-015-0135-8.pdf - Published Version
Available under License Creative Commons Attribution.

Download (527kB)
Item Type: Article
Uncontrolled Keywords: Pompeiu’s inequality; Grüss inequality; Pompeiu’s mean value theorem
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 07 Oct 2016 02:14
Last Modified: 20 Aug 2019 00:03
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar